# SDR CALA2025061005424

- Difficulty date: June 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 37,594 hours, 13,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A44109
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND AT LH SIDE WING FIXED LEADING EDGE UPPER SKIN PANEL AT HOLES #12, #13 & #14 , WHICH HAD BEEN PREVIOUSLY REEMED TO 2ND OVERSIZE.  ACCOMPLISHED REPAIR AT LH WING LE FASTENERS REF: EC/RA 5741-01655 AND AAR ESR 8-12317,
